Items where Author is "Hubai, Tamás"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Csíkvári, Péter and Frenkel, Péter Ernő and Hladky, Jan and Hubai, Tamás (2017) Chromatic roots and limits of dense graphs. DISCRETE MATHEMATICS, 340 (5). pp. 1129-1135. ISSN 0012-365X

Antolín Camarena, O. and Csóka, Endre and Hubai, Tamás and Lippner, Gábor and Lovász, László (2016) Positive graphs. EUROPEAN JOURNAL OF COMBINATORICS, 52. pp. 290-301. ISSN 0195-6698

Abért, Miklós and Hubai, Tamás (2015) Benjamini-Schramm convergence and the distribution of chromatic roots for sparse graphs. COMBINATORICA, 35 (2). pp. 127-151. ISSN 0209-9683

Abért, Miklós and Csíkvári, Péter and Hubai, Tamás (2015) Matching Measure, Benjamini–Schramm Convergence and the Monomer–Dimer Free Energy. JOURNAL OF STATISTICAL PHYSICS, 161 (1). pp. 16-34. ISSN 0022-4715

This list was generated on Fri Oct 2 01:34:03 2020 CEST.